Results 1 to 12 of 12
  1. #1
    Affiliate Manager 1av8r's Avatar
    Join Date
    July 29th, 2005
    Posts
    218
    Hydroxycut?
    I've been working out religiously for years and i just can't get the belly fat off, so I've decided to look at those fat burner things i've seen on TV (the only source for real info like hydroxycut or relacore or whatever. GNC sells hydroxycut for $40 for a month's worth. Anyone have any good, bad or ugly on this type of stuff?

  2. #2
    Online Marketing Consultant
    Join Date
    October 16th, 2006
    Location
    Washington D.C.
    Posts
    2,195
    It gave me waaayyyyy to many jitters when it starts to wear off. My best friend is taking megadrine and he seems to like it.

    All these pills are bad for you though. If its the belly fat, you might want to get a personal trainer and a nutritionist (some are both) and just have them create a custom workout for the belly fat. That way you do not harm your body. =0)
    Adam Riemer Marketing, LLC. Online Marketing Blog and Affiliate Management Company
    Do you need help with your Marketing or Sales funneling, write me at adamr (at) adamriemer (dot) me

  3. #3
    Affiliate Manager 1av8r's Avatar
    Join Date
    July 29th, 2005
    Posts
    218
    apart from the jitters thing (i get that from americano's btw), did it work?

  4. #4
    ABW Ambassador flamingoworld's Avatar
    Join Date
    January 18th, 2005
    Posts
    5,208
    You are better off not using any supplements or diet aids.

    You cannot target fat in certain areas. You can exercise and tone areas but the fat will come off from all parts of your body when you lose weight.

    Sounds like you just need to lose more weight.

    Go to the gym, get moving. It is hard at first, but after the first week or so you start craving the feeling you get at the gym. I try not to miss a day and when I do I feel like crap. You don't realize how crappy you felt til you feel healthy.

  5. #5
    Online Marketing Consultant
    Join Date
    October 16th, 2006
    Location
    Washington D.C.
    Posts
    2,195
    It is the same as all the others, just something to make you not be able to stop moving for a while. It unfortunately wasn't anything different then the competition.
    Adam Riemer Marketing, LLC. Online Marketing Blog and Affiliate Management Company
    Do you need help with your Marketing or Sales funneling, write me at adamr (at) adamriemer (dot) me

  6. #6
    CPA Network Rep Joe Lilly's Avatar
    Join Date
    April 25th, 2006
    Location
    Vegas, Baby!
    Posts
    977
    I take a thermogenic religiously, more as a coffee substitute than anything else. Hydroxcut gave me jitters and a panic attack once.

    Also you need to make sure you cycle it or tolerance will kick in. I take weekdays off.

    Try lipodrene.

    Note that they are VERY powerful and are to be respected.
    Joseph Lilly
    PartnerWeekly, LLC 702.407.0707 joe.lilly at partnerweekly.com
    PartnerWeekly

  7. #7
    CPA Network Rep Jon@Fluxads's Avatar
    Join Date
    September 9th, 2005
    Location
    Sun Diego
    Posts
    461
    LiquidDate...did you take the Hydroxycut with Ephedra? Ephedra is known to cause "jitters".

    Years ago I took Hydroxycut w/Ephedra and found that it was effective in helping me lose weight. However, without a proper diet, it's pretty useless. The Hydroxycut can help curb your appetite, but when you do eat, if you eat garbage, your defeating the purpose. I eventually switched from the Ephedra pills to the ephedra free Hydroxycut. I didn't see nearly the results I saw with Hydroxycut w/ ephedra. But I also didn't get the jitters like I did with the ephedra version.

    Eventually I switched from Hydroxycut to Stacker 3 w/ Ephedra and that really got me going. When I was taking that, I really kept my weight down and was able to work out like crazy because the Ephedra amped me up so much. But as LiquidDate experiecned with Hydroxyut, I got serious "jitters". I would get light-headed just sitting around at times, my heart would race, I'd become anxious, I got into terrible sleeping habits...it really screwed me up. And although it kept me in great shape, the downsides weren't worth it anymore, so I stopped taking any weight loss pills altogether. Now I stick to my vitamin c and multi-vitamins. If you have a costco near you, I highly recommend the vitamins 'Vitalert'.

    I in no way recommend taking anything with ephedra, although it is effective, it's very unhealthy. In fact, I don't recommend any weight loss pills at all. I had to learn the hard way by putting my body through a bunch of crap with the pills and found now that just having a great nutrition plan is 20 times better then any weight loss pills I ever took. I sought out a personal trainer who gave me a great workout routine and also mapped out a nice meal plan for me that I've followed and I'm in the best shape of my life. That is the route I'd suggest.
    [B]Jon Lyons[/B]
    Director of Affiliate Operations
    [EMAIL="jon.lyons@fluxads.com"][SIZE=1]jon.lyons@fluxads.com[/SIZE][/EMAIL][SIZE=1] | 1-877-GO-2-FLUX | [URL="http://www.fluxads.com/"]FluxAds.com[/URL][/SIZE]

    [SIZE=1]LinkedIn: [URL]http://www.linkedin.com/in/jrlyons[/URL][/SIZE]

  8. #8
    Affiliate Manager 1av8r's Avatar
    Join Date
    July 29th, 2005
    Posts
    218
    So I'm ramping up my intake and starting to feel that anxiety thing (heart jumping as I type) -- thanks for the warning at least I knew it was coming. It does suppress appetite but I haven't had any sleep issues so far (4 days in). The GNC gal says it's the most popular supplement she sells at her store -- it's amazing what a little TV advertising does eh?

  9. #9
    Affiliate Manager HeatherB's Avatar
    Join Date
    May 16th, 2007
    Posts
    81
    I have to admit I'm a little suspicious of those types of pills. I'd agree with some of the above comments. Perhaps a simple diet change would be beneficial. I'd suggest more vegetables and fruit. You don't have to become a vegetarian, but they can fill you up when you're feeling like snacking so you don't eat bad stuff (ie. chocolate, chips etc.).

  10. #10
    CPA Network Rep Jon@Fluxads's Avatar
    Join Date
    September 9th, 2005
    Location
    Sun Diego
    Posts
    461
    1av8r, I'm assuming you are taking the ephedra free model of Hydroxycut if you purchased it from GNC. I don't foresee you developing any sleep problems with that. The primary problem that cuased my sleeping problems was the ephedra. The ephedra in the Hydroxycut and Stacker 3 really threw my body out of whack.

    Best of luck with your diet!
    [B]Jon Lyons[/B]
    Director of Affiliate Operations
    [EMAIL="jon.lyons@fluxads.com"][SIZE=1]jon.lyons@fluxads.com[/SIZE][/EMAIL][SIZE=1] | 1-877-GO-2-FLUX | [URL="http://www.fluxads.com/"]FluxAds.com[/URL][/SIZE]

    [SIZE=1]LinkedIn: [URL]http://www.linkedin.com/in/jrlyons[/URL][/SIZE]

  11. #11
    Affiliate Network Rep JuliaS's Avatar
    Join Date
    April 28th, 2006
    Location
    Montreal, Canada
    Posts
    169
    I'd recommend changing your diet rather than trying supplements. I visited a nutritionist some years ago and she helped me restructure my eating habits so that I lost about 20 lbs and kept it off without changing anything else (like you, I was already working out on a regular basis and it wasn't doing anything).

    The problem that I see with supplements is that eventually you'll have to stop taking them, and then the weight will just creep back on - it's a temporary rather than a long-term solution.

    Anyway, good luck with whatever you choose
    Julia
    Affiliate Marketing Manager
    Share Results Network
    [email=julia@shareresults.com]julia@shareresults.com[/email]
    [URL=http://www.shareresults.com]http://www.shareresults.com[/URL]

  12. #12
    Member KIMarketing's Avatar
    Join Date
    January 18th, 2005
    Location
    Nebraska
    Posts
    166
    Hydroxycut did nothing for me, not even jitters, and definitely no weight loss or belly fat reduction. I think I'm gonna opt for a tummy tuck.

  13. Newsletter Signup

+ Reply to Thread

Similar Threads

  1. FDA Announces Recall Of Diet Pill Hydroxycut
    By GoColts in forum Dieting, Fitness & Health
    Replies: 6
    Last Post: May 2nd, 2009, 12:02 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •